MathSciNet Relay Station
MathSciNet bibliographic data
MR2808540 (2012d:60117) 60G22 (60H07 60J55)
Yan, Litan; Shen, Guangjun; He, Kun Itô's formula for a sub-fractional Brownian motion. Commun. Stoch. Anal. 5 (2011), no. 1, 135–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement